# SDR CA110303003

- Difficulty date: February 26, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 23,146 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: 330997F120094
- Condition: Leaking
- Location: Engine Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE FUEL PUMP TO FIREWALL HOSE ASSY ON LT ENGINE FOUND TO BE LEAKING AND IT`S FIRE SLEEVE SATURATED IN FUEL.  HOSE WAS REMOVED FROM ACFT.  THE FIRE SLEEVE WAS REMOVED REVEALING A HOLE IN THE HOSE.
